MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT®; SYRINGE, ANTISTICK

RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT®; SYRINGE, ANTISTICK
Model Number 15271
Health Effect - Clinical Code No Information (3190)
Date of Event 03/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
The plunger inside the syringe that is used to accurately measure the number of units to be administered has been slanted.Since one side is higher than the other there is no way to determine an accurate dose to administer.

Brand Name
VANISHPOINT®
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo ln
little elm TX 75068
MDR Report Key7432495
Report Number7432495
Device Sequence Number193769
Product Code MEG
UDI-Device Identifier00613703152701
UDI-Public(01)00613703152701
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2018
Report Date (Section F) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date03/28/2022
Device Model Number15271
Device Catalogue Number15271
Device Lot NumberM170406
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/29/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/29/2018